# SDR CALA2019010600038

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7260VC5
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS 7260VC5 BACKSHELL BROKEN. REMOVED AND REPLACED EEPL HARNESS 7260VC5 BACKSHELL IAW ESP M 20-44-11-0101. OPS CHECK TO BE COMPLETED ON ROUTINE CARD.
